EconPapers    
Economics at your fingertips  
 

Monetary policy loss functions: two cheers for the quadratic

Jagjit Chadha and Philip Schellekens

Bank of England working papers from Bank of England

Abstract: The implications for optimal monetary policy of relaxing the normal assumption of a quadratic loss function are examined. Several alternative specifications are considered, but the results suggest that the convenient assumption of quadratic losses may not be that drastic.

Date: 1999-09
New Economics Papers: this item is included in nep-cba and nep-mon
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (28)

Downloads: (external link)
http://www.bankofengland.co.uk/archive/Documents/h ... apers/1999/wp101.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found (http://www.bankofengland.co.uk/archive/Documents/historicpubs/workingpapers/1999/wp101.pdf [301 Moved Permanently]--> https://www.bankofengland.co.uk/archive/Documents/historicpubs/workingpapers/1999/wp101.pdf)

Related works:
Working Paper: Monetary Policy Loss Functions: Two Cheers for the Quadratic (1999) Downloads
Working Paper: Monetary policy loss functions: two cheers for the quadratic Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:boe:boeewp:101

Access Statistics for this paper

More papers in Bank of England working papers from Bank of England Bank of England, Threadneedle Street, London, EC2R 8AH. Contact information at EDIRC.
Bibliographic data for series maintained by Digital Media Team ().

 
Page updated 2025-03-22
Handle: RePEc:boe:boeewp:101